# SDR 98ZZZX87

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGHJL
- Make and model: Skrsky S76A
- Aircraft serial: 760214
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1944L200
- Condition: Failed
- Location: Nlg Downlock
- Part time: 19,088 hours
- Component: S76719441000
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR RETRACT ACTUATOR FAILED TO LOCK IN THE COMPRESSED POSITION (GEAR DOWN) CAUSING THE AIRCRAFT NLG TO COLLAPSE (MINOR DAMAGE TO AIRFRAME) WITH NO REPORTED INJURIES.  ACTUATOR NEW 1981 AND PERFORMED PER DESIGN UNTIL REMOVAL 1997 FOR LEAKING.  UNIT RESEALED BY AN OUTSIDE CONCERN (NOT BFG) AND INCIDENT OCCURRED SHORTLY THEREAFTER.
